# SDR GAIA00526

- Difficulty date: September 12, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DSICREPANCY: DURING HEAVY CHECK FOUND LT LANDING GEAR BEAM HAS CORROSION AROUND 6 ATTACH HOLES, STA 854, LBL 87-114.  REMOVED CORROSION AND REPAIRED LOWER SURFACE FO WALKING BEAM.
